Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have discoloured blotches on thigh. Had felt heat and burning pains from around that area. Burning testicles. Is it jock itch?

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
Hey there, I had a couple of blotches appear on my inner thigh a few months ago. Not really red just discoloration. Not until the past coulple of weeks did i feel heat and burning pains from around that area. This past week its gotten worse and now my testicle on the same side also burns. Is this jock itch possibly?
Posted Mon, 20 May 2013 in Skin Hair and Nails
Answered by Dr. Sushil Kumar Sompur 2 hours later
Hi there ~

Thank you for your question. I understand your concern. I do believe that you are bang on from your description of your problem that it is probably jock itch or otherwise medically known as "tinea cruris" and can be easily treated by keeping the genital area clean and washing twice every day as well as keeping it dry. I hope you find a good dermatologist who can prescribe you the medications. I also think that you might be able to find a 1% hydro cortisone cream which in combination with an anti fungal is going to help you with the condition. However, please do consult a dermatologist.

I hope this helps. Take care and have a lovely day!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor